Solvable models of Bose-Einstein condensates: A new algebraic Bethe ansatz scheme

Zhou, H. Q., Links, J., Gould, M. D. and McKenzie, R. H. (2003) Solvable models of Bose-Einstein condensates: A new algebraic Bethe ansatz scheme. Journal of Mathematical Physics, 44 10: 4690-4701. doi:10.1063/1.1605495

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ64836_OA.pdf Full text (open access) application/pdf 373.84KB 0

Author Zhou, H. Q.
Links, J.
Gould, M. D.
McKenzie, R. H.
Title Solvable models of Bose-Einstein condensates: A new algebraic Bethe ansatz scheme
Journal name Journal of Mathematical Physics   Check publisher's open access policy
ISSN 0022-2488
Publication date 2003-01-01
Sub-type Article (original research)
DOI 10.1063/1.1605495
Open Access Status File (Publisher version)
Volume 44
Issue 10
Start page 4690
End page 4701
Total pages 12
Editor R. G. Newton
Place of publication USA
Publisher American Institute of Physics
Language eng
Subject C1
240201 Theoretical Physics
780101 Mathematical sciences
Abstract A new algebraic Bethe ansatz scheme is proposed to diagonalize classes of integrable models relevant to the description of Bose-Einstein condensation in dilute alkali gases. This is achieved by introducing the notion of Z-graded representations of the Yang-Baxter algebra. (C) 2003 American Institute of Physics.
Keyword Physics, Mathematical
Form-factors
Quantum
Gases
Q-Index Code C1

 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 9 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 9 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 05:25:56 EST